AmirHosein Sadeghimanesh

To go back to the main page click here (Home).

Publications

  1. AmirHosein Sadeghimanesh and Matthew England. An SMT solver for non-linear real arithmetic inside Maple, ACM Communications in Computer Algebra, Volume 56, Issue 2, Pages 76-79, 2022, DOI: 10.1145/3572867.3572880.

  2. Wei-Chi Yang and AmirHosein Sadeghimanesh. Matrix decomposition by transforming the unit sphere to an Ellipsoid through Dilation, Rotation and Shearing, The Electronic Journal of Mathematics and Technology, Volume 16, Issue 3, Pages 176-190, 2022.

  3. AmirHosein Sadeghimanesh and Matthew England. Polynomial Superlevel Set Representation of the Multistationarity Region of Chemical Reaction Networks, BMC Bioinformatics, Volume 23, Article number 391, 2022, DOI: 10.1186/s12859-022-04921-6.

  4. Elisenda Feliu and AmirHosein Sadeghimanesh. Kac-Rice formulas and the number of solutions of parametrized system of polynomial equations, Mathematics of Computation, Volume 91, Pages 2739-2769, 2022, DOI: 10.1090/mcom/3760.

  5. Gergely Röst and AmirHosein Sadeghimanesh. Exotic bifurcations in three connected populations with Allee-effect, International Journal of Bifurcation and Chaos, Volume 31, Issue 13, Article number 2150202, 2021, DOI: 10.1142/S0218127421502023.

  6. Russel Bradford, James H. Davenport, Matthew England, AmirHosein Sadeghimanesh and Ali Kemal Uncu. The DEWCAD Project: Pushing Back the Doubly Exponential Wall of Cylindrical Algebraic Decomposition, ACM Communications in Computer Algebra, Volume 5, Issue 3, Pages 107-111, 2021, DOI: 10.1145/3511528.3511538.

  7. AmirHosein Sadeghimanesh and Elisenda Feliu. The multistationarity structure of networks with intermediates and a binomial core network, Bulletin of Mathematical Biology, Volume 81, Issue 7, Pages 2428–2462, 2019, DOI: 10.1007/s11538-019-00612-1.

  8. AmirHosein Sadeghimanesh and Elisenda Feliu. Gröobner bases of reaction networks with intermediate species, Advances in Applied Mathematics, Volume 107, Pages 74-101, 2019, DOI: 10.1016/j.aam.2019.02.006.

  9. AmirHosein Sadeghimanesh. Algebraic tools in the study of Multistationarity of Chemical Reaction Networks, Doctoral dissertation, University of Copenhagen, Faculty of Science, Department of Mathematical Sciences, ISBN: 978-87-7078-914-1, 2018. http://web.math.ku.dk/noter/filer/phd18ahs.pdf.

Preprints

  1. AmirHosein Sadeghimanesh and Matthew England. Resultant Tools for Parametric Polynomial Systems with Application to Population Models, submitted, 2022, arXiv:2201.13189.

  2. Gergely Röst and AmirHosein Sadeghimanesh, Unidirectional migration of populations with Allee effect, submitted, 2021, bioRxiv: 10.1101/2021.06.24.449708.


Free counters!